Discussion in 'I Have a Question...' started by TheLonelyAloePlant, Dec 9, 2010.

Thread Status:
Not open for further replies.
  1. TheLonelyAloePlant

    TheLonelyAloePlant Well-Known Member

    My dosage of lexapro was raised recently (maybe a week and a half ago), and I've noticed that even though I'm hungry, I've lost my appetite. I also noticed that my anxiety symptoms have gotten worse since the dose has been increased. Is all of this normal?


    Dosage of lexapro raised:
    -Lost appetite
    -Anxiety/depression symptoms worsened

    Is this normal?
  2. dazzle11215

    dazzle11215 Staff Alumni

    can you call your psychiatrist and ask? if your symptoms are getting worse that doesn't sounds good. the appetite thing might go away but the other side effects are troubling.
  3. TheLonelyAloePlant

    TheLonelyAloePlant Well-Known Member

    It happened the first time I was prescribed Lexapro, but I'm wondering if, even though my dosage was raised just a little bit more, this is normal.
Thread Status:
Not open for further replies.